I have been taking microgestin for over a year now. A few months ago I?completely missed a period and now I haven't gotten mine yet. I usually get it on the Tuesday of my brown pills and its now 5 days late. My best friend was also late this month, could it be something in common? Is is common for someone on microgestin to completely miss their period?
Each woman is different and you can start anytime during the inactive pills including on the last one and it is normal. Some women don't have a period at all during their stay on birth control pills, although I don't know how common it is. As long as you took all the active pills and didn't take a medication that lessened the effectiveness of you birth control pills, you should be fine. You can ask the pharmacist for a list of medicines that lessen the effectiveness of birth control pills. Some antibiotics and presciption pain meds are on this list. If you did NOT miss any active pills, you are probably fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2013 • 1 answer
Posted 15 Apr 2014 • 1 answer
Posted 22 May 2014 • 1 answer
Posted 30 May 2014 • 1 answer
Posted 4 Dec 2014 • 1 answer